# SDR ASOA2015042912690

- Difficulty date: April 8, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 15,358 hours, 9,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS VERY DIRTY AND COVERS CRACKED THROUGH OUT AIRCRAFT.  CLEANED ALL LIGHTS AND REPLACED ALL COVERS.  FOUND EMERGENCY LIGHTS TO BE FADED AND NON REFLECTIVE.  REPLACED TRACK LIGHTS.
